U.S. doctors online nowAsk doctors free
CA
A female asked:

I have pituitary gland & im taking cabergoline & my right side top head being hurting (skull) feels like a bruise &my neck hurts also is it the pills?

1 doctor answer2 doctors weighed in
Dr. Solomon Katta
Specializes in Family Medicine
Maybe: it is possible that it is a side effect - headache and skeletal muscle pain does occur but as you have a unique problem you should follow up with your prescribing physician for an exam to ensure it isn't anything else

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.